# SDR HEEA955116

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 206310105101
- Condition: Defective
- Location: T/R Hub
- Part time: 641 hours
- Component: 206011810013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH BEARINGS CRACKED; ONE EACH BEARING WORN BEYOND LIMITS AND  ONE EACH BEARING ANODIZED COATING WORN OFF.
